# SDR DALA2021032301711

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5751 · Ailerons
- Part: Strap
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK AILERON STRAP UPPER SURFACE ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR DOUBLER ON AILERON STRAP UPPER SURFACE ON RH WING AS PER A320 SRM 57-61-21. (1761736)
